Corrigendum to “Branching Brownian motion with absorption and the all-time minimum of branching Brownian motion with drift” [J. Funct. Anal. 273 (6) (2017) 2107–2143](S0022123617302239)(10.1016/j.jfa.2017.06.006)

Julien Berestycki, Éric Brunet, Simon C. Harris, Piotr Miłoś

Research output: Contribution to journalComment/debate


The authors regret that the following text was omitted from the original publication: Piotr Miłoś was supported by the Polish National Science Center grant DEC-2012/07/B/ST1/03417. The authors would like to apologise for any inconvenience caused.

Original languageEnglish
Article number108297
Pages (from-to)1
Number of pages1
JournalJournal of Functional Analysis
Issue number12
Early online date19 Sep 2019
Publication statusPublished - 15 Dec 2019

ASJC Scopus subject areas

  • Analysis

Cite this